MURAL - Maynooth University Research Archive Library



    Items where Author is "Koskela , P."


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 2.

    Article

    Buckley, S. and Koskela, P. (1995) Sobolev-Poincaré implies John. Mathematical Research Letters (MRL), 2 (5). pp. 577-594. ISSN 1073-2780

    Buckley, S. and Koskela , P. and Lu, G. (1995) Subelliptic Poincaré inequalities: the case p < 1. Publicacions Matemàtiques, 39 (2). pp. 313-334. ISSN 0214-1493

    This list was generated on Thu May 23 22:15:20 2019 UTC.